# SDR DXTA2012081305088

- Difficulty date: August 11, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 7,138 hours, 5,472 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 35200201004
- Part serial: 06165
- Condition: Unserviceable
- Location: Hyd System
- Part time: 7,138 hours, 5,472 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PASSING 10,000' (WITH NO DEMAND ON ANY HYDRAULIC SYSTEMS) THE LOW HYD FLOW R ANNUNCIATOR ILLUMINATED. CONTINUED THE CLIMB TO FL250. 15 MINUTES LATER, DURING DESCENT THRU FL230 THE LIGHT EXTINGUISHED AND DID NOT REOCCUR. ALL HYDRAULIC SYTEMS WORKED NORMALLY DURING THE REMAINDER OF APPROACH AND LANDING.  R & R THE RIGHT HYD SYSTEM "LO HYD FLOOR" SWITCH IAW MM 29-11-04. INSPECTION OF THE RT HYD SYS FILTER SHOWED NO CONTAMINATION OPS AND LEAK CHECKS ARE GOOD.
